# SDR FDEA201010314199

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 77,787 hours, 32,165 cycles
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MFG6044115
- Part serial: 0771
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHT TEST RECEIVED EMERG BAT 1 LOW  ALERT.   R & R NR1 EMERGENCY LIGHT BATTERY REF33-51-01-4-0.  OPS CHECKED GOOD ACFT OK TO CONTINUE.
